International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 23, Pages 1481-1495
Trajectories under a vectorial potential on stationary manifolds
Dipartimento di Matematica, Politecnico di Bari, Via E. Orabona 4, Bari 70125, Italy
Received 14 April 2001
Copyright © 2003 Rossella Bartolo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By using variational methods, we study the existence and
multiplicity of trajectories under a vectorial potential on (standard) stationary Lorentzian manifolds possibly with boundary.